Unfortunately… Nope

This will be a lengthy entry.Β Β πŸ€”Β  Although, I suppose that’s typical for me and the blog… 😏

A few days after going to my full dose of Paxil, one in the morning and one at night, the side effects that I hoped would go away were actually getting much worse. 😳 So over the past couple of days I’ve weaned myself back off… and today was the first day I started feeling close to my normal “normal.” 😟

The biggest problem was the tremors. Any time I would yawn, which was a lot,Β probably due to the new med… every time I would yawn, my left shoulder and arm would start shaking uncontrollably – sometimes lasting up to 30 seconds before it would calm. 😧 And then it started doing it with my other shoulder as well, to where eventually when I yawned (and even when I wasn’t) I’d honestly compare the tremors to what you would see in a person with Parkinson’sΒ disease. πŸ˜₯ I suppose it makes sense, as the disease is related to dopamine problems and that’s often something that psych meds mess around with as well.

The daily waking up in a near panic attack… that didn’t stop either. And when on the full dose, taking the morning dose was no longer relieving the anxiety when I took it. So, it was waking up with severe anxiety, taking the pill (along with my others) that was supposed to help with anxiety, only to have it then stay around all day. 😣 Awesome. πŸ™„ That was reason enough for me to reconsider if I wanted to continue taking it… and I really did want to give it a chance, to wait out the side effects to see if they’d pass. But you have to remember, after my work injury, the main thing that my doctor and I had to work on for a long time was getting my left shoulder with the nerve damage to stop randomly shaking.

So not only was the new med increasing my anxiety, but it had brought back the uncontrollable shaking in my left shoulder, which always leads to much more pain by the end of each day. πŸ˜’πŸ€¦πŸ»β€β™‚οΈ So I hope most people would understand why I wasn’t willing to “just keep hoping it’ll pass” while possibly risking it getting worse or even becoming permanent again.

It’s disappointing, but again I’m experiencing the “Ahhh” of just losing all of those awful and scary side effects, and returning to my “normal” self… which now feels like a relief – hopefullyΒ returning just to “how I was” a couple of weeks ago. πŸ™‚Β (The tremors weren’t gone today, but they’ve lessened quite a bit.) And with my thyroid doctor calling today and wanting to accelerate the next step with that issue, I just don’t think I’d be able to do it while essentially fighting against the side effects of the Paxil. The next step with my thyroid stuff is gonna be difficult enough as it is. πŸ€•

More on that when I know more. (Although I’m gonna try to squeeze in a subjectively more positive entry between this one and that one.) But in the mean time, I’m still wondering if sometimes it’s in the doctor’s plans, or at least something that they know can happen – where a medication that is supposed to help makes you feel so awful that when you stop taking it, you actually feel happier and more relieved just to be back to how you were. πŸ‘¨πŸ»β€βš•οΈπŸ€¨ Because boy, that’s been the trend with me, the few times I’ve been prescribed something by a shrink. 😏

  • Just to cover my ass, I’m not saying with any type of certainty that the Paxil definitely caused all of the symptoms that I was experiencing while taking it. It’s possible that all of the things that I considered “side effects” were completely unrelated… this is just my account of how things went while I was taking it.
Advertisements

Tired of This Shit

I’m not sure how this month’s appointment with the WC doctors is gonna go. πŸ˜• I think I’m actually seeing Dr Walter this time, when it was the new guy that I had the in-depth discussion with about the state of my treatment last month. Regardless, since the WC insurer is coming at me with the shenanigans again, the conversation will have to revolve around that rather than the stuff that I started bringing up last month.

I’ve got to be careful, because it almost feels like a “trap” that WC could use against me, but this month I have to start discussing possible alternatives for the meds that I’m taking right now. Because if they are somehow able to weasel out of paying for what I’m currently taking, the cost of two of those medications would simply be too much for me to continue taking them long term. πŸ™ That’s where the “trap” part comes in.

When I start discussing more affordable potential alternatives for the meds I’m currently taking, I want it to be clear with my doctors and in my records that I have no desire or intention to make any changes now… and that the research and discussion is really just to act as my parachute if I get pushed out of the plane. But I can see where my fear of being forced to pay for my own meds, which has made me research cheaper (but likely less effective) alternatives, means that I nowΒ know that there are cheaper alternatives, so they’ll probably think that they have the right to force me to change to them – despite my preference to keep taking the ones that I’ve been taking. 😏 Heh… I know, that sounds a bit convoluted, but it basically make sense, no?

But until I’m able to discuss this with them, I know that I’m just taking barely-educated shots in the dark when it comes to what might or might not be suitable replacements. 🎯😎 I mean, even though I know that Lyrica has very specific actions – at its most basic level I know that it is considered an anti-seizure / anti-convulsant medication… so that’s where I start looking. πŸ€“πŸ“š And now I have four or five medications that I think could be good replacements… but for all I know, even though they’re anti-seizure, they may have totally different actions – and ones that aren’t even close to being applicable to my situation. πŸ˜’

So for now that’s all I can really do… look for “close” meds and make sure there are more positive side effects than negative. Then I’ll just hope that I’m actually on to something, and that information can be put in my back pocket until it is needed. Between now and then I just have to figure out how to condense all of this crap down into a tolerable three to four minutes. πŸ˜³β±πŸ‘¨πŸ»β€βš•οΈ Gotta impress the importance of this on him, while also not rambling so much that my point gets lost in the noise. I’m better at that than you’d think, actually… it just doesn’t seem that way here because I know I can go on and on about something and it doesn’t matter, since hardly anyone reads this blog anyway. πŸ˜πŸ€·πŸ»β€β™‚οΈ